# SDR DHL2006745512

- Difficulty date: August 12, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR BS 720E PLUS 10", STR 19R, LAP SEAM AREA, CHAFED AREA WORN, OUT OF LIMITS.  CUT OUT DAMAGE AREA APPROX DIM 4.5" BY 2.5" AT BS 720E PLUS 10", STR 19R IAW B727 SRM 53-30-3 FIG 5.  FABRICATED REPAIR DOUBLER FROM 2024-T3, .080, PO NR 509622, APPROX DIM 11.40" BY 8.5".  FABRICATED FILLER FROM 2024.T3 .071, PO NR 9003607, APPROX DIM 14" BY 7.75" IAW B727 SRM 53-30-3 FIG 5.  TREATED AND PRIMED REPAIR PARTS AND BARE METAL AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS AT BS 720E PLUS 10", STR 19R LAP SEAM AREA IAW  B727 SRM 53-30-3 FIG 5.
